# SDR A6WA201643613

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,618 hours, 30,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R33101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD E & E COMPARTMENT, FLOOR UNDER ADG PUMP IS CRACKED AT FS 193.00.  REPAIRED CRACK AT RT FWD E & E OMPARTMENT, FLOOR UNDER ADG PUMP IAW REO601R-53-11-245 REV-B.
